# SDR ASOA20120108006

- Difficulty date: January 8, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 17,867 hours, 10,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532637407
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK. CENTER OMEGA BEAM HAS CORROSION AT FR 29.  REPAIRED CENTER OMEGA BEAM IAW SRM 53-00-10.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
